Alert archive / Missouri / Freeze Warnings in 2017
Freeze Warning 5, NWS Springfield, MO
NWS Springfield, MO issued this freeze warning at Oct 27, 2017, 3:07 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Oct 28, 2017, 1:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2017, 3:07 AM CDT (08:07 UTC)
- In effect from
- Oct 28, 2017, 1:00 AM CDT
- Expired
- Oct 28, 2017, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2846 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
397 WWUS73 KSGF 270807 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 307 AM CDT Fri Oct 27 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280000- /O.UPG.KSGF.FZ.A.0001.171028T0600Z-171028T1500Z/ /O.NEW.KSGF.FZ.W.0005.171028T0600Z-171028T1500Z/ /O.NEW.KSGF.FZ.W.0006.171029T0300Z-171029T1400Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 307 AM CDT Fri Oct 27 2017 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 10 PM SATURDAY TO 9 AM CDT SUNDAY... The National Weather Service in Springfield has issued a Freeze Warning, which is in effect from 1 AM to 10 AM CDT Saturday. A Freeze Warning has also been issued from 10 PM Saturday to 9 AM CDT Sunday. The Freeze Watch is no longer in effect. * TEMPERATURE...Upper 20s to near 30 degrees Friday night into Saturday morning. Middle 20s to upper 20s Saturday night into Sunday morning. * IMPACTS...Unprotected cold-sensitive plants may be damaged or killed by the sub-freezing temperatures. These cold temperatures will end the growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Griffin
4 follow-up statements
451 WWUS73 KSGF 271905 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 205 PM CDT Fri Oct 27 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281200- /O.CON.KSGF.FZ.W.0005.171028T0600Z-171028T1500Z/ /O.CON.KSGF.FZ.W.0006.171029T0300Z-171029T1400Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 205 PM CDT Fri Oct 27 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM SATURDAY TO 9 AM CDT SUNDAY... * TEMPERATURE...Middle to Upper 20s Tonight into Saturday morning.Middle 20s to upper 20s will occur again Saturday night into Sunday morning. A few lower 20s are possible Saturday night into Sunday morning across the Eastern Ozarks. * IMPACTS...Unprotected cold-sensitive plants may be damaged or killed by the sub-freezing temperatures. These cold temperatures will end the growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Burchfield
391 WWUS73 KSGF 280444 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 1144 PM CDT Fri Oct 27 2017 ...Freezing Temperatures Expected Tonight... .A Canadian airmass will cause temperatures to fall into the middle and upper 20s both tonight and again Saturday night. These cold temperatures will end the 2017 growing season. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281645- /O.CON.KSGF.FZ.W.0005.171028T0600Z-171028T1500Z/ /O.CON.KSGF.FZ.W.0006.171029T0300Z-171029T1400Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 1144 PM CDT Fri Oct 27 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM SATURDAY TO 9 AM CDT SUNDAY... * TEMPERATURE...Temperatures will fall into the middle and upper 20s tonight and again Saturday night. * IMPACTS...Unprotected cold-sensitive plants may be damaged or killed by the sub-freezing temperatures. These cold temperatures will end the growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Cramer
843 WWUS73 KSGF 280826 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 326 AM CDT Sat Oct 28 2017 ...Freezing Temperatures Expected This Morning and Again Tonight... .A Canadian airmass will cause temperatures to fall into the middle and upper 20s both early this morning and again tonight. These cold temperatures will end the 2017 growing season. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290000- /O.CON.KSGF.FZ.W.0005.000000T0000Z-171028T1500Z/ /O.CON.KSGF.FZ.W.0006.171029T0300Z-171029T1400Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 326 AM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... * TEMPERATURE...Temperatures will fall into the upper 20s this morning. Temperatures will fall again into the middle and upper 20s tonight into Sunday morning. * IMPACTS...Unprotected cold-sensitive plants may be damaged or killed by the sub-freezing temperatures. These cold temperatures will end the growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Griffin
608 WWUS73 KSGF 281503 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 1003 AM CDT Sat Oct 28 2017 ...Freezing Temperatures Expected Again Tonight... .A Canadian airmass will cause temperatures to fall into the middle and upper 20s tonight. These cold temperatures will end the 2017 growing season. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290315- /O.EXP.KSGF.FZ.W.0005.000000T0000Z-171028T1500Z/ /O.CON.KSGF.FZ.W.0006.171029T0300Z-171029T1400Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 1003 AM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... * TEMPERATURE...Temperatures will fall into the middle and upper 20s tonight into Sunday morning. * IMPACTS...Unprotected cold-sensitive plants may be damaged or killed by the sub-freezing temperatures. These cold temperatures will end the growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Lindenberg
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Oct 26, 11:53 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Oct 26, 11:53 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1153 PM CDT Thu Oct 26 2017
.SHORT TERM...(This evening through Friday)
Issued at 250 PM CDT Thu Oct 26 2017
Significantly colder temperatures poised to invade the area this
evening. Strong surface cold front now over Kansas will quickly push
through the forecast area between 00Z-06Z this evening. Strong cold
advection along with gusty northwest winds will surge in behind the
front. Expect some wind gusts to 30 to 35 mph shortly after frontal
passage. Temperatures will tumble from late afternoon readings in
the upper 70s to lower 80s to the upper 30s by daybreak Friday.
Combine this with the winds, wind chills will likely be in the upper
20s to lower 30s by commute time Friday morning. A cold, blustery
day is then in store for the remainder of Friday as temperatures
rebound very little with highs ranging from the middle to upper 40s.
There is a low probability for some light showers behind the front
across far south central Missouri Friday morning, otherwise the
remainder of the area looks to remain dry.
.LONG TERM...(Friday Night through Thursday)
Issued at 250 PM CDT Thu Oct 26 2017
Deep upper level low will track across the Great Lakes Friday night
into Saturday with trough axis traversing the area during this time
frame. With continued cold advection, coldest air of the season will
drop temperatures below freezing late Friday night into early
Saturday morning with widespread upper 20s to low 30s expected.
After collaboration with surrounding offices will continue the
Freeze Watch for the entire area. Sub-freezing temperatures also
expected Sunday morning as surface ridging is over the area.
However, as trough axis slides eastward later Sunday this will start
a slow warming trend as 850mb temperatures rebound from near -4
Celsius Satruday night to +4 to +6 by late Sunday helping
temperatures climb back into the 50s Sunday afternoon.
Progressive and fast flow continues from Monday through Thursday
with several troughs/cold fronts quickly moving through the area.
For the most part, it will remain dry, although lower end
precipitation chances are possible from time to time, no appreciable
rain amounts are expected though. Temperatures will be below
normal through Wednesday, rising back to near normal by Thursday
afternoon.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1150 PM CDT Thu Oct 26 2017
A cold front has moved through the area this evening. Winds have
shifted to the northwest behind the front and will be gusty
overnight into the day Friday. Winds will weaken some Friday
evening. Mid level clouds have increased behind the front but will
remain well with in VFR range. Clouds will begin to scattered out
during the day Friday.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Watch from late Friday night through Saturday morning for
MOZ055>058-066>071-077>083-088>098-101>106.
KS...Freeze Watch from late Friday night through Saturday morning for
KSZ073-097-101.
&&
SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...WiseHazardous weather outlook, Oct 27, 2:54 AM CDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 254 AM CDT Fri Oct 27 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280800- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 254 AM CDT Fri Oct 27 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Extreme Freeze risk. Elevated Fire weather risk. DISCUSSION... Gusty northwest winds up to 25 mph are possible today along with a drier airmass moving into the region. A localized elevated grass fire weather risk will exist this afternoon. Temperatures tonight into early Saturday morning will fall into the upper 20s to lower 30s with a light freeze expected. Unprotected cold sensitive plants outdoor may be damaged or killed from the cold temperatures. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A widespread hard freeze is expected across the entire Ozarks Region Saturday night into Sunday morning with temperatures down in the middle to upper 20s. These cold temperatures will end the growing season. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Griffin
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 3:07 AM CDT | Freeze Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 54 hr |
Nearby
Freeze Warnings in Missouri, 2017Freeze Warnings in Kansas, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.